You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Global Existence Theorem for Autonomous Differential Equations in a Banach Space
R. H. Martin, Jr.
Proceedings of the American Mathematical Society
Vol. 26, No. 2 (Oct., 1970), pp. 307-314
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2036395
Page Count: 8
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Let E be a Banach space and let A be a continuous function from E into E. Sufficient conditions are given to insure that the differential equation u'(t) = Au(t) has a unique solution on [ 0, ∞) for each initial value in E. One consequence of this result is that if -A is monotonic, then -A is m-monotonic and A is the generator of a nonexpansive semigroup of operators.
Proceedings of the American Mathematical Society © 1970 American Mathematical Society